Scholion.ai

Asymptotic results for maximum likelihood estimators in joint analysis of repeated measurements and survival time

Donglin Zeng, Jianwen Cai

The Annals of Statistics · 2005 · Volume 33 · Issue 5

DOI: 10.1214/009053605000000480

Abstract

Maximum likelihood estimation has been extensively used in the joint analysis of repeated measurements and survival time. However, there is a lack of theoretical justification of the asymptotic properties for the maximum likelihood estimators. This paper intends to fill this gap. Specifically, we prove the consistency of the maximum likelihood estimators and derive their asymptotic distributions. The maximum likelihood estimators are shown to be semiparametrically efficient.

Keywords

62F12, 62G07, asymptotic distribution, longitudinal data, maximum likelihood estimation, profile likelihood, survival time

Enable JavaScript for citation tools and additional paper interactions.